Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 10, Number 3, 2004

price: €80.00

RESEARCH PAPERS

V. Kuklin
Approximation with greedy basis on the example of Haar system in Lorentz spaces
261--268

Vasile Mihesan
Positive linear operators generated by binomial expansions
263--370

B.J.C. Baxter
Positive definite functions on Hilbert space
269--274

I.V. Smazhenko
Interpolatory type estimates in copositive approximation
275--290

Levan Zhizhiasvili
On the Besikovitch theorem for multidimensional operators
291--300

Robert B. Gardner, N.K. Govil and Amy Weems
Some results concerning rate of growth of polynomials
301--312

Yuri Brudnyi and Inna Kozlov
Inverse embeddings for Besov spaces
313--331

Ferenc Weisz
Strong summability of more-dimensional Ciesielski-Fourier series
333--354

Ilia Krasikov
New bounds on the Hermite polynomials
355--362

Ha Huy Bang and Mai Thi Thu
A Gagliardo - Nirenberg inequality for Orlicz spaces
371--377


ARCHIVES

Tiberiu Popoviciu
On the mean-value theorem for continuous functions
379--382


< Back